Grand-Pa Headache Powders / 12
Grand-Pa®. 12 powders. Headache powders. For the relief of: Headaches. Toothache. Pain and fever. Triple action.
Each powder contains: aspirin 453.6 mg, paracetamol 324.0 mg, caffeine 64.8 mg. Grand-Pa® headache powders are recommended for the symptomatic relief of mild to moderate pain and fever such as headache, toothache, colds and flu.